# SDR DALA2018030101291

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MEMBRANE STA Y=674 X=-54 AT PASSENGER CABIN. DAMAGE AREA WAS REPAIRED PER SRM 53-00-55-2R FIG 223 (ET) HFEC INSPECTION WAS ACCOMPLISHED ON MEMBRANE STA Y=674 X=-54 AT PASSENGER CABIN AND NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001. EQUIPMENT PHASEC 3D C/N 1381 EXP 20DEC18.
